MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.H11: livanova deutschland manufactures the electronic gas blender (egb).The event occurred in the netherlands.Through follow-up communications, livanova learnt that an error message popped up on the screen, reporting a gas blender alarm.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the electronic gas blender (egb) showed flow of 0,3 l/min despite the set value of 0 l/min.After restarting it, the egb worked as expected.Reportedly, the issue occurred multiple times, but it is not always reproducible.There was no patient impact.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80004
GM   80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24700309
Report Number9611109-2026-90117
Device Sequence Number10176480
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)230622
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown